MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30935
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The catheter was returned with the metal cannula and trocar loaded, the cannula was unloaded without issues and a damage was encountered in the pigtail section.A torn section was observed in the pigtail section.The metal cannula was inserted through the catheter and no resistance was felt.
 
Event or Problem Description
Reportable based on device analysis completed with 15dec2020.It was reported that the device was damaged.A flexima apdl was selected for use and attached to the patient's abdomen.During preparation, it was noted that the device was damaged.The procedure was completed with another of same device.No patient complications were reported and patient was stable post procedure.However, device analysis revealed that there was a tear in the pigtail section.

Brand Name
FLEXIMA APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11028011
Report Number2134265-2020-18015
Device Sequence Number667814
Product Code FFA
UDI-Device Identifier08714729323150
UDI-Public08714729323150
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2022
Device Model Number30935
Device Catalogue Number30935
Device Lot Number0024159661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight72